# SDR AALA20181011008

- Difficulty date: October 9, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 53,554 hours, 21,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75026
- Condition: Corroded
- Location: Bs 867-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT TRANSITION PANEL BETWEEN BS 867 TO 887. REPLACED THE TRANSITION PANEL IAWSRM 51-10-02, AND SRM 51-40-02.
